# SDR UALA2009091502904

- Difficulty date: September 14, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 39,797 hours, 10,991 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED BS 1520, LB L30.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SECTION OF FLOORBEAM AT BS 1518, LBL 26 TO LBL 31.  FABRICATED & INSTALLED A REPAIR SECTION OF T-CAP AND SPLICE ANGLES.
